MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CNA0T0
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, could not use due to foot pedal failure.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in b5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested and received stating that plunger bypassed the iol and it was not able to be discharged from the cartridge.
 
Additional Manufacturer Narrative
The product was returned for analysis, and the reported complaint was not observed.The product was not returned in the reported condition.The device is returned loose in the carton.The lock out assembly is present on the device.There is no ophthalmic viscosurgical devices (ovd) applied in the cartridge and the lens is present in the lens bay.The device has not been used.The plunger is moving freely.The device is activated for testing purpose.The gas canister is punctured and moved plunger forward and stops as intended.The reported complaint is not observed.The root cause for the reported complaint "plunger bypassed the intraocular lens (iol) and it was not able to be discharged from the cartridge" could not be determined.The product was not returned in the reported condition.No clarification was received from the reporter.The product was received inactivated, the lens the manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24275082
Report Number9612169-2026-00254
Device Sequence Number10722810
Product Code HQL
UDI-Device Identifier00380652393720
UDI-Public(01)00380652393720(17)280409(11)250411(10)26015387
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number26015387
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/26/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/17/2026
04/02/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/10/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown